Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Drug addict, has blackout, memory loss, unwanted anger. No self realization. Suggestions?

I have a brother who is a drug addict.. wh o has taken treatment earlier but goes on lapse after every 4 months.. He has loads of family support.. and could not have a reason for drinking other than being an addict to alcohol. He sometimes gets blackout, has slight memory loss and shows anger unwantedly to safegaurd himself. He has nill self realization.. i feel hopeless of deaddiction centers, and upset he would stay like this rest of his life.. can you help?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Forum

Lapse and relapse is frequent in de addiction treatment.

To decrease relapse following steps will be helpful after de addiction:
-Anticraving medicines in maintenance phase.
-Relapse prevention sessions.
-Regular contact with specialist
-Do not loose efforts and continue efforts.

Wish you Good Health and all the best.

Dr. Ashish Mittal
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor